# SDR DALA2017021501254

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,476 hours, 10,755 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON ANGLE BS 1016  RT SIDE AFT BULKHEAD AT AFT GALLEY AREA. MAINTENANCE REPLACED THE ANGLE IAW SRM 51-10-02 ITEM 9 AND DRAWING 148A0922.
